# SDR 2001UALA00301

- Difficulty date: March 22, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Aircraft time: 63,988 hours, 36,527 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE AREA BS 580 TO 600 STRINGER 28R CORRODED.
